A SIMPLE-MODEL OF A DECAYING QUANTUM-MECHANICAL STATE

被引:29
作者
LUDVIKSSON, A
机构
来源
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL | 1987年 / 20卷 / 14期
关键词
D O I
10.1088/0305-4470/20/14/017
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:4733 / 4738
页数:6
相关论文
共 7 条
[1]  
Abramowitz M., 1968, HDB MATH FUNCTIONS
[2]  
[Anonymous], 1983, GREENS FUNCTIONS QUA
[3]  
Coleman S., 1985, ASPECTS SYMMETRY
[4]   UBER DIE EXPONENTIALNAHERUNG BEIM TEILCHENZERFALL [J].
HOHLER, G .
ZEITSCHRIFT FUR PHYSIK, 1958, 152 (05) :546-565
[5]  
Leggett A J, 1980, PROG THEOR PHYS SUPP, V69, P80
[6]  
LEGGETT AJ, 1978, J PHYS C SOLID STATE, V6, P1264
[7]   QUASI-CLASSICAL WAVE-FUNCTION IN MULTIDIMENSIONAL QUANTUM DECAY PROBLEMS [J].
SCHMID, A .
ANNALS OF PHYSICS, 1986, 170 (02) :333-369